Alert archive / Georgia / Heat Advisories in 2007

Heat Advisory 2, NWS Atlanta, GA

August 6, 200763 counties in Georgia

NWS Atlanta, GA issued this heat advisory at Aug 6, 2007, 3:59 PM EDT for 63 counties in Georgia. It took effect at Aug 7, 2007, 1:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Aug 6, 2007, 3:59 PM EDT (19:59 UTC)
In effect from
Aug 7, 2007, 1:00 PM EDT
Expired
Aug 7, 2007, 8:00 PM EDT
In force
7 hr
Issued by
NWS Atlanta, GA
All 63 counties

Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Chattahoochee County, GA, Clarke County, GA, Clayton County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Fayette County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Peach County, GA, Pike County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
263 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1339 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 061959
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT MON AUG 6 2007

GAZ059>062-069>076-078>086-089>098-102>113-070400-
/O.NEW.KFFC.HT.Y.0002.070807T1700Z-070808T0000Z/
/O.CON.KFFC.HT.Y.0001.000000T0000Z-070807T0000Z/
JASPER-PUTNAM-HANCOCK-WARREN-UPSON-LAMAR-MONROE-JONES-BALDWIN-
WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-
TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-
SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-
WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
359 PM EDT MON AUG 6 2007

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY. A
HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR
MUCH OF CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM
HAMILTON...TO MONTICELLO...TO WARRENTON. THIS INCLUDES THE CITIES
OF MACON AND COLUMBUS.

HIGH TEMPERATURES THIS AFTERNOON AND TUESDAY AFTERNOON WILL BE IN
THE UPPER 90S TO NEAR 102. COMBINING THESE TEMPERATURES WITH
RELATIVE HUMIDITIES OF 35 TO 45 PERCENT WILL PRODUCE HEAT INDEX
VALUES IN THE 105 TO 110 DEGREE RANGE. THESE CONDITIONS WILL
LIKELY PERSIST THROUGH WEDNESDAY AFTERNOON.

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS
WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL
INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN.

$$

GAZ036>039-046>058-066>068-070400-
/O.NEW.KFFC.HT.Y.0002.070807T1700Z-070808T0000Z/
CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-
BUTTS-TROUP-MERIWETHER-PIKE-
INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...NEWNAN...
PEACHTREE CITY...GRIFFIN
359 PM EDT MON AUG 6 2007

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY FOR
MUCH OF CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM
HAMILTON...TO MONTICELLO...TO WARRENTON. THIS INCLUDES THE CITIES
OF MACON AND COLUMBUS.

HIGH TEMPERATURES TUESDAY AFTERNOON WILL BE IN THE UPPER 90S TO
NEAR 102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF
35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO 110
DEGREE RANGE. THESE CONDITIONS WILL LIKELY PERSIST THROUGH
WEDNESDAY AFTERNOON.

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

$$
5 follow-up statements
000 
WWUS72 KFFC 070035
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EDT MON AUG 6 2007

GAZ036>039-046>062-066>076-078>086-089>098-102>113-070845-
/O.CON.KFFC.HT.Y.0002.070807T1700Z-070808T0000Z/
CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-
BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-
LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-
TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-
LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...NEWNAN...
PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
835 PM EDT MON AUG 6 2007

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY. 

HIGH TEMPERATURES TUESDAY AFTERNOON WILL BE IN THE UPPER 90S TO
NEAR 102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF
35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO 110
DEGREE RANGE. THESE CONDITIONS WILL LIKELY PERSIST THROUGH
WEDNESDAY AFTERNOON.

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS
WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL
INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN.

$$
000 
WWUS72 KFFC 070756
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 AM EDT TUE AUG 7 2007

GAZ036>039-046>062-066>076-078>086-089>098-102>113-071600-
/O.CON.KFFC.HT.Y.0002.070807T1700Z-070808T0000Z/
CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-
BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-
LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-
TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-
LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...NEWNAN...
PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
356 AM EDT TUE AUG 7 2007

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8
PM EDT THIS EVENING FOR MUCH OF CENTRAL GEORGIA...GENERALLY ALONG
AND SOUTH OF A FRANKLIN TO CONYERS TO ATHENS LINE.

HIGH TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S TO NEAR
102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF 35
TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO 110
DEGREE RANGE. THESE CONDITIONS WILL LIKELY PERSIST THROUGH
WEDNESDAY AFTERNOON.

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS
WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL
INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN.

$$
000 
WWUS72 KFFC 071507
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 AM EDT TUE AUG 7 2007

GAZ036>039-046>062-066>076-078>086-089>098-102>113-072315-
/O.CON.KFFC.HT.Y.0002.070807T1700Z-070808T0000Z/
CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-
BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-
LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-
TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-
LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...NEWNAN...
PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
1107 AM EDT TUE AUG 7 2007

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE HEAT ADVISORY WILL REMAIN IN EFFECT FOR PORTIONS OF MUCH CENTRAL
GEORGIA...GENERALLY ALONG AND SOUTH OF A FRANKLIN TO ATHENS LINE.

HIGH TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S TO NEAR
102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF
35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO
110 DEGREE RANGE. THESE CONDITIONS WILL LIKELY PERSIST THROUGH
WEDNESDAY AFTERNOON.

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS
WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL
INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN.

$$
000 
WWUS72 KFFC 071912
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT TUE AUG 7 2007

GAZ036>039-046>062-066>076-078>086-089>098-102>113-080315-
/O.NEW.KFFC.HT.Y.0003.070808T1700Z-070809T0000Z/
/O.CON.KFFC.HT.Y.0002.000000T0000Z-070808T0000Z/
CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-
BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-
LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-
TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-
LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...NEWNAN...
PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
312 PM EDT TUE AUG 7 2007

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY FOR
MUCH OF CENTRAL GEORGIA. A HEAT ADVISORY REMAINS IN EFFECT UNTIL
8 PM EDT THIS EVENING FOR MUCH OF CENTRAL GEORGIA...GENERALLY
ALONG AND SOUTH OF A FRANLKIN TO ATHENS LINE.

HIGH TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S TO NEAR
102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF
35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO
110 DEGREE RANGE...WITH SOME VALUES BRIEFLY REACHING BETWEEN 110
AND 115. THESE CONDITIONS WILL LIKELY PERSIST THROUGH WEDNESDAY
AFTERNOON.

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS
WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL
INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN.

$$

GAZ001>005-011-012-019-020-025-027-030>035-041>045-080315-
/O.NEW.KFFC.HT.Y.0003.070808T1700Z-070809T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-FLOYD-
BARTOW-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-
BARROW-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
MARIETTA...ATLANTA...LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...
EAST POINT...DECATUR
312 PM EDT TUE AUG 7 2007

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY FOR
PORTIONS OF NORTH AND CENTRAL GEORGIA...SOUTH AND WEST OF A LINE
FROM CHATSWORTH TO MARIETTA TO DANIELSVILLE.

HIGH TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S TO NEAR
102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF
35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO
110 DEGREE RANGE. THESE CONDITIONS WILL LIKELY PERSIST THROUGH
WEDNESDAY AFTERNOON.

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS
WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL
INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN.

$$
000 
WWUS72 KFFC 080005
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT TUE AUG 7 2007

GAZ036>039-046>062-066>076-078>086-089>098-102>113-080815-
/O.EXP.KFFC.HT.Y.0002.000000T0000Z-070808T0000Z/
/O.CON.KFFC.HT.Y.0003.070808T1700Z-070809T0000Z/
CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-MORGAN-
GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-
BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-
LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-
TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-
MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-
LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-
WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...NEWNAN...
PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
805 PM EDT TUE AUG 7 2007

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT
WEDNESDAY...
...HEAT ADVISORY HAS EXPIRED...

THE HEAT ADVISORY THAT WAS IN EFFECT FOR THIS AFTERNOON IS NO
LONGER IN EFFECT. A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8
PM EDT WEDNESDAY FOR MUCH OF CENTRAL GEORGIA...GENERALLY ALONG AND
SOUTH OF A LINE FROM FRANKLIN TO ATHENS.

HIGH TEMPERATURES WEDNESDAY AFTERNOON WILL BE IN THE UPPER 90S TO
NEAR 102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF
35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO 110
DEGREE RANGE...WITH SOME VALUES BRIEFLY REACHING BETWEEN 110 AND
115. THESE CONDITIONS WILL LIKELY PERSIST THROUGH WEDNESDAY
AFTERNOON.

ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS
WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL
INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN.

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

$$

GAZ001>005-011-012-019-020-025-027-030>035-041>045-080815-
/O.CON.KFFC.HT.Y.0003.070808T1700Z-070809T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-FLOYD-
BARTOW-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-
BARROW-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-
INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE...
MARIETTA...ATLANTA...LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...
EAST POINT...DECATUR
805 PM EDT TUE AUG 7 2007

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT
WEDNESDAY...

A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT
WEDNESDAY FOR PORTIONS OF NORTH GEORGIA...GENERALLY SOUTH AND WEST
OF A LINE FROM CHATSWORTH TO MARIETTA TO DANIELSVILLE.

HIGH TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S TO NEAR
102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF
35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO
110 DEGREE RANGE. THESE CONDITIONS WILL LIKELY PERSIST THROUGH
WEDNESDAY AFTERNOON.

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN
AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP
ON RELATIVES AND NEIGHBORS.

ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS
WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL
INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Aug 6, 3:49 PM EDT, 10 minutes earlier.

Area forecast discussion, Aug 6, 3:49 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT MON AUG 6 2007

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS CU DEVELOPING ACROSS THE STATE LIKE IT
HAS THE PAST FEW DAYS. THERE ARE ALSO SOME ISOLATED TO SCATTERED
SHRA/TSRA DEVELOPING ACROSS CENTRAL GA IN A VERY SIMILAR LOCATION TO
YESTERDAY. LOOKS LIKE A PERSISTENCE FORECAST IS IN ORDER FOR THE
NEXT COUPLE OF DAYS AS WE WILL STAY IN THE SAME WEAK PATTERN THROUGH
THE END OF THE WEEK. THE NAM APPEARS TO HAVE A BETTER HANDLE ON THE
CONVECTION VERSUS THE GFS AS IT IS GIVING VERY LOW POPS EVERY
AFTERNOON. BOTH OF THE MODELS ARE SHOWING WEAK SHORT WAVES MOVING
ACROSS THE STATE THROUGH WEDNESDAY BUT THE MOS POP NUMBERS ARE NOT
REFLECTING THIS FROM THE GFS. ALL IN ALL WILL CONTINUE WITH
AFTERNOON CHANCE POPS ALL AREAS THROUGH THE SHORT TERM. THE BIGGEST
CONCERN WILL BE TH EVERY HI DAYTIME TEMPS. LOOKING FOR TEMPS IN THE
MID 90S TO LOWER 100S ACROSS THE STATE. AVE DECIDED TO GO WITH
ANOTHER HEAT ADVISORY FOR TUES MAINLY ACROSS CENTRAL GA. OVERNIGHT LOWS
WILL REMAIN WARM AS DEWPOINTS WILL BE RISING THROUGH THE SHORT TERM.

.LONG TERM /THURSDAY THROUGH MONDAY/...
AS FOR THE LONG TERM THE UPPER LEVEL RIDGE WILL SLOWLY SHIFT
WESTWARD PUTTING NORTH AND CENTRAL GA IN WEAK NORTHWEST FLOW. THIS
WILL ALLOW A FEW SHORT WAVES EMBEDDED IN THE FLOW TO MOVE ACROSS THE
SOUTHEAST U.S. THE MODELS ARE ALSO SHOWING A WEAK FRONTAL SYSTEM
MOVING S THROUGH THE STATE FRI/SAT WITH THINGS CLEARING OUT FOR THE
WEEKEND THROUGH MON. AS FOR NOW WILL CONTINUE WITH AFTERNOON
CONVECTION AS THE GFS IS NOTORIOUS FOR MOVING A FRONT TOO FAR SOUTH
THIS TIME OF YEAR. THIS WILL NEED TO BE WATCHED OVER THE NEXT
SEVERAL DAYS THOUGH. AS THE UPPER LEVEL RIDGE SHIFTS WESTWARD TEMPS
SHOULD BE A BIT COOLER BY THE WEEKEND WITH HIGHS MAINLY IN THE 90S.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          75  99  76  99  77 /  10  20  10  20  10
ATLANTA         77  98  78  98  79 /  10  20  10  20  10
BLAIRSVILLE     68  91  71  94  72 /  10  20  10  20  10
CARTERSVILLE    72  98  71  97  74 /  10  20  10  20  10
COLUMBUS        78  99  78  99  81 /  10  20  10  20  10
GAINESVILLE     75  96  77  97  77 /  10  20  10  20  10
MACON           75 101  77 102  78 /  10  20  10  20  10
ROME            75  99  74 101  74 /  10  20  10  20  10
PEACHTREE CITY  72  97  70  97  72 /  10  20  10  20  10
VIDALIA         77  99  79  98  78 /  10  20  10  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS...
HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MARION...MONROE...MONTGOMERY...MUSCOGEE...
PEACH...PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON.

HEAT ADVISORY FROM 1 PM TO 8 PM EDT TUESDAY FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CLARKE...CLAYTON...COWETA...CRAWFORD...CRISP...DODGE...DOOLY...
EMANUEL...FAYETTE...GLASCOCK...GREENE...HANCOCK...HARRIS...
HEARD...HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE...
PEACH...PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

01/01
Hazardous weather outlook, Aug 6, 6:09 AM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 AM EDT MON AUG 6 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
609 AM EDT MON AUG 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.

.SYNOPSIS...
AN UPPER LEVEL RIDGE CONTINUES TO BUILD EASTWARD INTO GEORGIA
TODAY. WEAK UPPER LEVEL SHORT WAVES WILL ROTATE AROUND THE RIDGE
INTO NORTH GEORGIA...AS A WEAK TROUGH OF LOW PRESSURE AT THE
SURFACE IS DRAPED ACROSS CENTRAL GEORGIA...FROM APPROXIMATELY
AUGUSTA TO COLUMBUS.

.PRIMARY HAZARDS...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF GUSTY WINDS WILL BE THE
PRIMARY HAZARD

.DISCUSSION...
MODERATE INSTABILITY IS EXPECTED TO DEVELOP ACROSS NORTH AND
CENTRAL GEORGIA WITH AFTERNOON HEATING. CAPE VALUES ARE EXPECTED
TO BE IN THE 1500 TO 2500 RANGE WITH LIFTED INDICES OF MINUS 1 TO
MINUS 3. THIS INSTABILITY COMBINED WITH THE WEAK SHORT WAVE AND
SURFACE TROUGH WILL PRODUCE SCATTERED THUNDERSTORMS THROUGH
THIS EVENING. ALTHOUGH A FEW STORMS MAY BE STRONG...WIDESPREAD
SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.OTHER HAZARDS...
HEAT INDEX VALUES THIS AFTERNOON ARE FORECAST TO BE GREATER THAN
100 DEGREES.  FOR MORE INFORMATION SEE THE LATEST HEAT ADVISORY STATEMENT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 8:11 PM EDTSevere Thunderstorm WarningFFCWashington34 min
Aug 6, 3:56 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 37 more16 hr
Aug 6, 6:27 PM EDTSevere Thunderstorm WarningFFCLamar33 min

Nearby

Heat Advisories in Georgia, 2007Every heat advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.